New Exact Solutions for Generalized (3+1) Shallow Water-Like (swl) Equation
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Walter de Gruyter Gmbh
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this study, we use the improved Bernoulli sub-equation function method for exact solutions to the generalized (3+1) shallow water-like (SWL) equation. Some new solutions are successfully constructed. We carried out all the computations and the graphics plot in this paper by Wolfram Mathematica.
Description
Keywords
Generalized (3+1) Shallow Water-Like (Swl) Equation, Improved Bernoulli Sub-Equation Function Method, Exact Solution
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Volume
4
Issue
2
Start Page
365
End Page
370